# SDR USAA20110606EM030

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 715, PHL-BOS - REPORTED ON JUNE 1; INTERMITTENT STRONG DIRTY SOCK ODOR FROM PACKS, MOST EVIDENT ON GROUND AND DEPARTURE.  AIRCRAFT WAS MAINTENANCE FERRIED TO PIT ON JUNE 3RD FOR LIGHTENING STRIKE MAINTENANCE AND CABIN AIR QUALITY CHECK.  DURING CABIN AIR QUALITY CHECK ON JUNE 3 APU FOUND AS SOURCE OF CABIN ODOR AND PLACED ON MEL.  CABIN AIR QUALITY TASK ACCOMPLISHED AND LEAK CHECK OF AIRPACKS, NO LEAKS NOTED.  ACCOMPLISHED BAAT PROCEDURE, THE FILTERS SENT FOR ANALYSIS.  THE RESULTS OF THE BAAT TEST WERE FOUND TO BE NEGATIVE. THE APU CAN BE RETURNED TO SERVICE AT THIS TIME.
